Discussions that mention procardia

High & Low Blood Pressure board


Katie,

That's the OTHER side of the coin. A doctor who has been in on the life-saving and miraculous lung transplantation might see avoiding tissue rejection as the number ONE priority in your life.

He won't allow himself to "sweat the small stuff." Indeed, you could be getting some anti-rejection agents that might actually RAISE your BP...or it could be the connections to the new lung that cause the BP rise.

It's probable in your very rare case you should find a true WIZARD as your doctor, (maybe you have one now) and believe everything he says. God know's you'll NEVER find anything on the Internet re BP after Double Lung Transplantation.

Are you on cyclosporin?

Congratulations on the 10 year survival!!!

ps....I'll send you to my GP who babbles about NOTHING but BP, day in, day out....believe me- you might well have the better deal.


No, I am not on Cyclosporin...I'm on FK506 aka Prograf. I don't think it's the meds because I have been on them for 10 years and didn't always have high bp.
Avoiding rejection is my #1 obviously...but I gotta be concerned about other things as well. I used to take a med for high bp...I believe it was called Procardia. I don't remember why that was stopped.
Thanks for the congrats on the 10 years. It has been a difficult road. I am one of the longest surviving patients to have 2 lung transplants, and I take pride in that. Alot of docs are suprised I am alive. ~Katie~